Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

THE EXACT SOLUTION OF BORDA'S MOUTHPIECE IN TWO DIMENSIONS

CHARLES A. HACHEMEISTER
Quarterly of Applied Mathematics
Vol. 17, No. 3 (OCTOBER, 1959), pp. 299-304
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43634667
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
THE EXACT SOLUTION OF BORDA'S MOUTHPIECE IN TWO DIMENSIONS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304